|Klonopin & Atripla
Jan 11, 2009
If I took a 1mg Klonopin and then followed it with a dose of Atripla... will I suffer any serious reactions?
| Response from Dr. Horwath
No, there should be no significant interaction between these drugs.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Fatigue After Anal Sex Top Sign Of HIV AIDS
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- A Wet Clear Vaginal Discharge
- Chances Of Getting Cervical Cancer If You Are Monogamous
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.